Skip to Main content Skip to Navigation
Journal articles

Duality for extended infinite monotropic optimization problems

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03437587
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Saturday, November 20, 2021 - 4:01:34 AM
Last modification on : Sunday, November 21, 2021 - 3:14:19 AM

Identifiers

Collections

Citation

Dinh The Luc, Michel Volle. Duality for extended infinite monotropic optimization problems. Mathematical Programming, Springer Verlag, 2021, 189 (1-2), pp.409-432. ⟨10.1007/s10107-020-01557-3⟩. ⟨hal-03437587⟩

Share

Metrics

Record views

34